Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Abnormal heart beat. Quit smoking, took iron pills. Increased BP. What to do?

going on 3 months now when i sleep on my stomach I'm waken up due to my heart beating fast and it feels like its not beating normal , as in feels like its not fully beating its almost a month since i quit smoking and the symptoms are not as bad as they were when i was smoking I have gone to the doctor and she gave me iron pills and increased my blood pressure meds
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Dear Sir/Madam
Thanks for writing to us.
Feeling of heart beats when you lie down on your stomach is common and may be totally harmless. Since heart comes more close to front chest wall in this state, you feel it contracting much more. When you suddenly wake from your early sleep this may happen at that time too.
It may be due to heightened state of anxiety or may be due to certain drugs, tea coffee etc.
Do you feel abnormal heart racing at times of exercise or using stairs? or you ever feel dizziness, blackout, loss of consciousness, chest discomfort or undue shortness of breath on exercise. if the answer is no, then probably you need not worry much. since your doctor has examined you , i guess your examination is normal. Still if you are too worried you can get an ECHO done for structural heart disease (after discussing with your cardiologist).
Feel free to discuss more.
Answered: Fri, 3 May 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor